# SDR ASOA201201712

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 31,692 hours, 28,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES FOUND DISCONNECTED FROM EXIT SIGN, BELOW F/A JUMPSEAT.  RECONNECTED AND RESECURED BROKEN WIRE TO FWD ENTRY WAY LIGHTED FLOOR LEVEL EXIT SIGN IAW AMM 33-51-10.  OPS CHECKED GOOD.
